# SDR UIEA2020080421608

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strap
- Part number: 65B016846
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD L/E CAVITY AT ILES 620,  FRONT SPAR UPPER CHORD LOWER ATTACH STRAP FOUND CORRODED.  THE ATTACH STRAP WAS REPLACED IAW SRM 51-10-02, SRM 51-40-02,  DWG 65B01684, AND DWG 112U3002.
